Translator Disclaimer
2008 Erratum to “Stabilization for the automorphisms of free groups with boundaries”
Allen Hatcher, Nathalie Wahl
Geom. Topol. 12(2): 639-641 (2008). DOI: 10.2140/gt.2008.12.639

Abstract

We correct the proof of Theorem 4.1 in our paper “Stabilization for the automorphisms of free groups with boundaries” [Geom. Topol. 9 (2005) 1295-1336].

Citation

Download Citation

Allen Hatcher. Nathalie Wahl. "Erratum to “Stabilization for the automorphisms of free groups with boundaries”." Geom. Topol. 12 (2) 639 - 641, 2008. https://doi.org/10.2140/gt.2008.12.639

Information

Received: 14 January 2008; Accepted: 14 January 2008; Published: 2008
First available in Project Euclid: 20 December 2017

Digital Object Identifier: 10.2140/gt.2008.12.639

Subjects:
Primary: 20F28
Secondary: 57M07

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.12 • No. 2 • 2008
MSP
Back to Top